Vaporisers

Maxigesic PE Cold, Flu & Sinus Relief 50 Tablets

QUICK GUIDE

Click on the "ADD TO CART" button to your left.


Once you have added all the products you are after...click on the "SHOPPING CART" button on the top-right corner of this page.


From there on, click on "Proceed to Checkout" and tell us where to send these items to. We have FREE SHIPPING on orders valued $100 or more...

Maxigesic PE Cold, Flu & Sinus Relief 50 Tablets

Be the first to review this product

NZ$17.99

In stock

Online only
+ -

Description

Details

Maxigesic PE Cold, Flu & Sinus Relief 50 Tablets

Pharmacy Medicine

Maxigesic PE® is a world-first specific combination of paracetamol 500mg, Ibuprofen 150mg and phenylephrine 2.5mg developed right here in New Zealand. It's triple-action for your Cold, Flu and Sinus Relief.

Maxigesic PE targets:
  • Body aches and pains
  • Headache & sore throat
  • Fever & inflammation
  • Blocked or runny nose.
 
It’s triple action for Cold, Flu & Sinus Relief.
Ingredients: Each tablet contains Paracetamol 500mg, Ibuprofen 150mg and Phenylephrine Hydrochloride 2.5mg
Dosage: Adults and children over 12 years: Take 2 tablets every 4 hours as required, upto a maximum of 8 tablets in 24 hours. Do not halve tablets. Do not use in children under 12 years old
Precautions:
Do not take Maxigesic PE:
  • If you have a stomach ulcer or other stomach disorders
  • If you are allergic to ibuprofen, paracetamol, asprin, or other anti inflammatory medicines
  • If you are pregnant or breastfeeding
  • If you have impaired kidney function, impaired liver function, or heart problems
  • If you are a heavy drinker
  • If you have high blood pressure
  • If you are taking anti-depressant medication

 

Caution: Unless a doctor has told you to, do not take Maxigesic PE:
  • With other medicines you are taking regulary
  • With other medicines containing ibuprofen, paracetamol, aspirin, or other anti-inflammatory medicines
  • With other medicines intended to treat the symptoms of the common cold
  • If you have asthma
  • If you are aged 65 or over
  • If you have bleeding or vision problems

Tags

Product Tags

  • No tags connected to product

Use spaces to separate tags. Use single quotes (') for phrases.

Reviews

  1. Be the first to review this product

Write your review

Write Your Own Review

You're reviewing: Maxigesic PE Cold, Flu & Sinus Relief 50 Tablets

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Overall Rating

FREE SHIPPING $100 or Over

That's right! If your order is worth $100 or more...we will ship right to your door for FREE!


Here are some other great reasons to shop with us...


> Low Price Guarantee

> Fast Delivery Time

> 1000's of Satisfied Customers

> Fully compliant & Trustworthy Pharmacy

> Secure, Safe & Trustworthy

> Confidential & Discreet

> Competent & Friendly Staff

Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.

Related Products